# SDR DXTA2020081203967

- Difficulty date: August 11, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 13,410 hours, 10,496 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS VERY HEAVY TO OPEN FROM BOTH OUTSIDE & INSIDE.  CONFIRMED WRITE UP CHECKED SPADE DOOR AND TELESCOPING RODS, BOTH CHECKED GOOD, REMOVED STEPS AND OPERATED DOOR, FOUND THAT DOOR WOULD START TO COME UP BUT THEN STOP, BUT WHEN PUSHED UP THE SPRINGS WOULD CATCH THEN EXPAND COUNTER BALANCE SPRINGS EXPECT SPRINGS TO HAVE CRACKS. REMOVED AND REPLACED COUNTER BALANCE SPRINGS IAW CESSNA CE-560XL MM CH 52-10-03. OPS CHECKED SATISFACTORY.
